MAUDE Adverse Event Report: BECTON DICKINSON PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305106
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Material #305106.Lot #unknown.His sister who has endometriosis had a gynecological procedure where they were injecting botox and the needle broke.Verbatim: rcc received a complaint via call.Requesting if the precision glide needle (ref 305106) contains stainless steel or any ferrous metals.His sister who has endometriosis had a gynecological procedure where they were injecting botox and the needle broke.They can see the 6mm piece in x-ray but have been unsuccessful in removing it.She has had two exploratory procedures so far.Additional information 1.Can you please provide an exact date of event in format dd-mmm-yyyy? 2023.2.Can you please provide the lot number associated with reported issue? na.3.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.Yes, the needle broke off inside the patient during a gyn procedure.The patient is still needing to have needle removed and was inquiring about the types of material the product is made with.
 
Additional Manufacturer Narrative
(b)(4) follow up: it was reported the needle broke.Due to the absence of a physical sample, photographic evidence, or lot number, our quality engineering team was unable to conduct a comprehensive investigation.Current quality controls are in place to identify such defects during the production process.Based on the limited investigation, the cause of the reported incident remains undetermined.If you encounter any further issues with our product, we would appreciate the opportunity to perform a thorough analysis.Examination of the involved product may provide insights into the cause of the reported failure.

Brand Name
PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22208674
Report Number1911916-2025-00416
Device Sequence Number8262339
Product Code FMI
UDI-Device Identifier30382903051060
UDI-Public(01)30382903051060
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305106
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date06/15/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown